Anxiety Community
Any antidepressant Pre/Present Users?? Is this normal???
About This Community:

This patient support community is for discussions relating to generalized anxiety, anxiety and eating, anxiety and sleeping, mood swings, panic attacks and panic disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Any antidepressant Pre/Present Users?? Is this normal???

Ok so I'm starting to worry that my medicine that is working is making me feel sick, and have leg weakness plus a very stiff neck. I really don't want to have to go off of it because school starts in 2 weeks but I really need some help.

I was on 25mg since early July after 4 weeks my Social anxiety seemed slightly less put together except I didn't have negative thoughts after situations. However it stopped by depressive episodes and OCD. 3 days before I went into the phych place I was experiencing incoordination and leg weakness( except it goes from mild to weird at night). I thought it was just my lack of sleep so I didn't tell my phych so she raised my dosage to 50mg and now my neck has times where its stiff and it moves in tick form if I shake my head in a no way. I have been feeling tired after 5 days on the new dose but that could be me also. Anyways my dad is calling her tommorow but I'm just really scared and don't know what to do. I am getting a new therapist right now one with a therapy group or something and my mom is away at rehab so I can't talk to her about this. I'm just really getting nervouse, I mean is there anything at all that can help my anxiety for the first weeks of school till I get a new SSRI medication? or could this be from stopping my adderall (adderrall) right as I started my zoloft? I have no idea :/, any suggestions or advice would really help me right now. Thank you so much for any of your time.
Related Discussions
7 Comments Post a Comment
Blank
1374490_tn?1282027635
although i personally have never been in this situation before, nor do i have any real advice to help, but i do have anxiety, social phobia and delusional paranoa. i am not on pills at the moment because i wanted to try to heal without medication (although im changing my mind and starting pills within the next month)

my doctor told me that in the meantime i should do activities to help me relax such as:

reading a novel
beading/jewlery making
yoga
any form of exercise
taking hot baths with scented candles


or anything else that youre interested in to help you relax


also, avoid anything that might make you agitated, like:

reading about anything to do with anxiety/social phobia in books or on the web
watching shows like intervention or obsessed (increases paranoia)
consuming lots of sugar
etc.

what i do to help me relax (because i reaaaalllyy don't enjoy exercise :P) is beading or making bracelets out of hemp because it gives me something to do with my hands and takes my mind off my problems - plus i end up with a beautiful peice of jewery :)

i hope this new medication works for you and i wish you the best of luck :)

OH and also, if you can, find a smooth rock (or buy one from a store if you cant find one) and if you ever feel agitated or stressed or having an anxiety atttack, just play with the rock in your hands and close your eyes. that also really helps me when i have bad thoughts.

good luck!
Blank
Avatar_m_tn
If you're on Zoloft, of course you can't actually do anything M4 recommended, so disregard unless you decide to try this without medication.  As to your actual question, when you are switched immediately from one med to another it's impossible to tell what symptoms are withdrawal from the old med and which are side effects of the new.  This is why it's often a better idea to taper off the one first before starting the second, but it's too late for that now.  The only way to test if it's adderall (adderrall) withdrawal is to go back on the adderall (adderrall) and see if the symptoms disappear.  To see if it's the Zoloft, you would have to taper off it.  One thing anti-depressants tend to do is prevent the absorption of magnesium, so there are often problems with muscle and nerve pain or cramps.  A magnesium supplement can often help with that.  And if you're thinking of taking PEA, as suggested above, you ought to research the science first.  It doesn't actually get absorbed because it's broken down too fast.  The way to get it in the body is to take the amino acid phenalyanine, which is a stimulant natural to the body.  PEA is mostly used as a precursor to manufacture amphetamines and other psychotropic drugs.  So do your homework before using yourself as a guinea pig.  Lots of info out there, very few facts.
Blank
Avatar_f_tn
Did you stop your aderall cold turkey or were you weaned off? Tell you doctor about what your feeling. It might be a side effect from coming off the aderall. Do you find that the zoloft has helped with any of your symptoms?
Blank
Avatar_f_tn
Talk to your doctor regarding all this, he is your best resource and needs to be made aware of any changes in how you are feeling.
Blank
1042487_tn?1275283499
Read the h+ magazine article to understand the pattented way of absorbtion of the product before saying how its avsorbed regarding the raw substance.
Blank
Avatar_f_tn
I did stop adderall (adderrall) all together although I did sort of ween of like I kinda took in only a few times a week and then just stopped. It seemed to increase my anxiouseness. Although I did take it today and it seemed it complemented the zoloft in the fact that my socil phobia was barely there. Unfortunatly it is giving me a racing heart and anxiouse body movements. Of course that could be because I just started the 20mg again cause my phych told me i could. If the racing heart still continues should I decrease my dose or get a new adhd medication? I need it pretty much because I can't focus on things people tell me and Im just restful because my body is out of it when Im off it. This started kicking 2 weeks ago so Im back on it before school starts so my body can get used to it. Id talk to my phych but my dad keeps procrastinating on it. Anyways as far as the leg weakness it comes and goes and my neck twitch is only there when Im anxiouse. Is this common I mean is the zoloft going to kick in with SA soon so I dont have to rely on the combo of both?
Blank
Avatar_f_tn
If you only the twitch in you neck when your anxious than thats just a symptom of you anxiety and not a side affect of the meds. Anxiety/depression causes physical symptoms too. My whole body shakes and I get chills when I feel a panic attack coming on. You may need both and if so thats fine especially if the combination works better for you. You may need the adderall (adderrall) for your ADHD. I don't think Zoloft helps with ADHD but I'm not sure.
Blank
Post a Comment
To
Recent Activity
Avatar_m_tn
Blank
Swollentoe commented on Ms_C's status
12 mins ago
1712422_tn?1407308655
Blank
LovemyKids86 Aliyah will be 2 in 2 weeks... Comment
1 hr ago
Avatar_m_tn
Blank
dianeadelle commented on 4happygnomes's status
2 hrs ago
MedHelp Health Answers
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
480448_tn?1403547723
Blank
nursegirl6572
PA
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_m_tn
Blank
cj29
GA
Avatar_m_tn
Blank
Paxiled
Arlington, VA
Avatar_m_tn
Blank
anxiety860
Avatar_f_tn
Blank
michigan07
Anxiety Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Anxiety Answerers
480448_tn?1403547723
Blank
nursegirl6572
PA
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_m_tn
Blank
cj29
GA
Avatar_m_tn
Blank
Paxiled
Arlington, VA
Avatar_m_tn
Blank
anxiety860
Avatar_f_tn
Blank
michigan07